# SDR TWAA0000203

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 946
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN WINDOW FRAME CRACKED AT STA 946, LONGERON 12R, UPPER FORWARD CORNER.  REMOVED MATERIAL AND INSTALLED DOUBLER REPAIR PER SRM 53-10-114.
